I had a kidney infection recently and my new doctor decided to give me a Tetnis shot (OUCH!) and TB test when I went for a follow-up visit. I just had a negative TB test less than a year ago, so I felt this was unnecessary. Not to mention, I was uncomfortable about the idea of mixing these two shots with my Cyprofloaxn prescription med (I mean, can you really be expected to develop antibodies while you're on antibiotics? How smart is that?).
Anyway, my TB test came back positive. I did scratch around it a little, so I'm in hopes it's a false positive. Could the bacteria from my kidney infection, or perhaps the antibiotic I'm taking have caused a false positive? It's REALLY upsetting to have this happen to me. I have three small kids to take care of. I'll find out in a week what my chest X-rays have to say. I think I'm also going to request a re-test.
(How could I have been exposed to Tuberculosis? I'm a SAHM who rarely goes anywhere!)
Asked by Anonymous at 9:18 PM on Jul. 13, 2008 in Health
Answer by JuneL at 9:56 PM on Jul. 13, 2008
Answer by Anonymous at 11:33 PM on Jul. 13, 2008
Answer by joyfulgirl45 at 10:00 AM on Jul. 14, 2008